Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

On Yasmin, hpt negative, have abdominal cramping, bloating. Reason? Cure?

I am on Yasmin (combined pill) and had a steroid (Triamcinalone) injected into both hip bursae on Wednesday 20th for suspected bursitis . I finished my last pill of my pack of Yasmin on the day before (Tues 19th) and usually get my break through bleed on the Friday or Saturday evening at the latest and it still hasn t happened. Today being Monday I am concerned obviously. I took a pregnancy test on Sunday evening (24th) and a second on this morning (25th) both were negative. I have had abdominal cramping and bloating but no bleeding. Could this be a side effect of the Triamcinalone injections I had? I m not sure what to do next and my gp is not being very helpful just telling me she doesn t know and to take more pregnancy tests when the chances of pregnancy are highly unlikely given I m on the pill AND use condoms too 99% of the time!
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
HELLO

YOU ARE ON ORAL CONTRACEPTIVES WHICH HAVE AVERY LOW FAILURE RATE PROVIDED YOU ARE COMPLIANT TO THE DAILY DOSAGE.ADDITIONALLY YOU HAVE USED CONDOMS. THE CHANCE OF PREGNANCY IS UNLIKELY.

TOPICAL STEROID INJECTIONS ARE PREFERRED THAN INTRAMUSCULAR OR INTRAVENOUS INJECTION SO AS TO MINIMISE THE DISADVANTAGES AND MAXIMISE THE BENEFITS.
Answered: Mon, 20 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor